# SDR ASAA0946500

- Difficulty date: September 1, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 55,743 hours, 31,958 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C357031
- Part serial: 2428
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B FORE FLAP L/E SKIN O/B EDGE TO 1.75 AND 3 INCHES FROM LWR AFT EDGE OF BULLNOSE THERE IS A CHAFED AREA.  REPAIRED LT WING O/B FORE FLAP L/E SKIN O/B EDGE TO 1.75 AND 3 INCHES FROM LWR AFT EDGE OF BULLNOSE.
